# SDR 200805210001

- Difficulty date: May 21, 2008
- Submitted: May 30, 2008
- Operation: Air carrier
- Aircraft: N58GE
- Make and model: Beech 58
- Aircraft serial: TH1480
- Aircraft time: 4,199 hours
- Engine: Cont IO550C
- Engine time: 734 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: EC636397
- Part serial: 3363411
- Condition: Failed
- Location: Nr 4
- Part time: 734 hours
- Component: Engine, Cont, IO550C
- Component part number: IO550C
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

BURN THROUGH HOLE FOUND ON TOP OF NUMBER 4 CYLINDER BETWEEN SPARK PLUG HOLE AND EXHAUST VALVE.
